On Optimal Designs for Nonlinear Models: A General and Efficient Algorithm

Yang, Min; Biedermann, Stefanie and Tang, Elina (2013). On Optimal Designs for Nonlinear Models: A General and Efficient Algorithm. Journal of the American Statistical Association, 108(504) pp. 1411–1420.

DOI: https://doi.org/10.1080/01621459.2013.806268

Abstract

Finding optimal designs for nonlinear models is challenging in general. Although some recent results allow us to focus on a simple subclass of designs for most problems, deriving a specific optimal design still mainly depends on numerical approaches. There is need for a general and efficient algorithm that is more broadly applicable than the current state-of-the-art methods. We present a new algorithm that can be used to find optimal designs with respect to a broad class of optimality criteria, when the model parameters or functions thereof are of interest, and for both locally optimal and multistage design strategies. We prove convergence to the optimal design, and show in various examples that the new algorithm outperforms the current state-of-the-art algorithms.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations